A 71-year-old man suddenly became ill and died shortly while making love with a young woman at a lodging in Parklands, Nairobi.
The senior citizen booked a room and checked in with a 22-year-old lady at 4 pm to have a good time.
However, two hours later the woman, while half-naked, came out calling for help after the man reportedly became motionless.
She explained that he was first gasping for air, then complained of chest and back pains before finally his legs and hands become numb.
The woman went straight downstairs and asked a taxi driver, who was at the gate of the building to help rush him to the hospital.
They used the fallen soldier’s car to take him to Aga Khan hospital, which is a short distance from the lodging.
Sadly, he was pronounced dead upon arrival.
Police moved his body to the mortuary even as the investigation commenced. Investigating officers are hoping the postmortem will establish the cause of death.
This is among ballooning cases of men dying ‘in the line of duty’ as Kenyans call it.
In this trend, most of the victims succumb to heart attacks, often caused by an overdose of sildenafil citrate, commonly referred to as Viagra. This is a pill taken to enhance sexual performance, especially for men with erectile dysfunction.